# SDR NACA2022031800003

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,808 hours, 19,008 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW EICAS MESSAGE. DEFERRED RIGHT SIDE WINDOW HEAT IAW MEL 30-41-01-01 CAT C 3/18/22 2128Z
